My cheek is still swollen after Voluma is dissolved. Any suggestions?

Yesterday I got Voluma on my right cheek dissolved by hyaluronidase but it absolutely didn't do anything my cheek is still very swollen and red. My left cheek is fine. My right cheek swelled up overnight after more than 2 weeks after the initial injection and for those 2 weeks I looked fine. I have cheek implants also but I had them for over 15 years without any problem and I also have artefill on my nasolabiafold for many years. I'm also on antibiotic to kill bacteria and infection. Help!

Doctor Answers 2

Voluma and dissolving with Vitrase

Voluma is a very thick form of Juvederm and it can take several treatments of Vitrase to dissolve the treated area.  I suggest you consult a board certified dermatologist to help you with the right treatment who has expertise with Juvederm.

Voluma and Hyaluronidase

Voluma takes many treatments of hyaluronidase to remove.  I suggest more plus starting venus legacy treatments.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.